# SDR SWAA011683

- Difficulty date: June 8, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 48,106 hours, 40,873 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND CORROSION ON FLOORBEAMS AFT CARGO AT BS 860, LBL 8, RBL 3 & RBL 8.  REPAIRED FLOORBEAMS PER SWA RA.
